# SDR HNAA2014102400297

- Difficulty date: October 23, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 43,206 hours, 63,678 cycles
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: 14SF23
- Part serial: 900823
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

NR 1 PROPELLER VIBRATION,  RETURN TO FIELD.  OIL LEAKING ON GROUND.  CREW REPORTED BLADE NOT STRAIGHT.  R & R THE NR 1 PROPELLER
